# SDR F3LA2018082100396

- Difficulty date: July 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N715FR
- Make and model: Airbus A321-211
- Aircraft serial: 7313
- Aircraft time: 7,086 hours, 2,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED A MUSTY ODOR IN FRONT OF CABIN.  NO ODOR IN COCK PIT.   PERFORMED TSM 05-50-00-810-831-A,  INSPECTED THE PACK 1 DUCTS, OZONE FILTER CONDENSER IAW TSM 21-00-00-615-004-A NO DEFECTS NOTED.  PERFORMED CLEANING BY RISIDUAL BURN IAW TSM 21-00-00-615-004-A.  FOUND FWD GALLEY SUSPECT FOR PRODUCING MUSTY ODOR, CLEANED FWD GALLEY GARBAGE CONTAINERS AND COFFEE POT IAW AMM 12-21-12. NO ODOR NOTED. AIRCRAFT RELEASED BACK TO SERVICE.
